# SDR AT0000226

- Difficulty date: April 6, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTED R1 DOOR JAMB PAN BETWEEN Z17 AND Z35.  REMOVED DENTED SECTION OF PAN, FABRICATED, INSTALLED NEW SECTION OF PAN AND REPAIR DOUBLER AND SPLICES IAW TIMCO REO L00112.
